Atoma Nasal and Sinus Decongestant Relief Extra Strength

$10.99

Pack Size: 24 tablets

Ingredients:
Each tablet contains pseudoephedrine 60 mg.

For relief of nasal congestion due to colds and hay fever.

Description

This product requires a pharmacist consultation prior to shipping. Please ensure you provide accurate contact information at checkout so that we can reach you.